# SDR F3LA97175

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6547934US
- Condition: Cracked
- Location: Ws 217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FIXED L/E NR 3 SLAT TRACK INBOARD MAIN TRACK, INBOARD ROLLER SUPPORT RIB HAS CRACK, FSS 271, SS 31.42.  REMOVED AND REPLACED CRACKED RIB IAW SRM 51-30-02.  (M)
